본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of differential equations 14건

  1. [해외논문]   Blow-Up for Quasilinear Heat Equations Described by Means of Nonlinear Hamilton-Jacobi Equations  

    Galaktionov, V.A. , Vazquez, J.L.
    Journal of differential equations v.127 no.1 ,pp. 1 - 40 , 1996 , 0022-0396 ,

    초록

    It is well-known that the nonnegative solutions of the semilinear heat equation[formula]blow up in a finite timeT(depending on the initial data, assumed to be large enough). This equation is interesting because it exhibits in differentβ-ranges the three most typical blow-up behaviours for solutions of nonlinear parabolic equations. Indeed, we consider radialy symmetric solutions and show that forβ>2 single-point blow-up occurs, forβ

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   A Shooting Approach to Chaos in the Lorenz Equations  

    Hastings, S.P. , Troy, W.C.
    Journal of differential equations v.127 no.1 ,pp. 41 - 53 , 1996 , 0022-0396 ,

    초록

    We prove that under certain conditions, the Lorenz equations support a form of chaos. The conditions have been verified for a particular set of parameter values, showing that there is a natural 1:1 correspondence between a set of solutions and the set of all sequences on countably many symbols. The computing required was modest.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   C1Approximations of Inertial Manifolds for Dissipative Nonlinear Equations  

    Jones, D.A. , Titi, E.S.
    Journal of differential equations v.127 no.1 ,pp. 54 - 86 , 1996 , 0022-0396 ,

    초록

    In this paper we study a class of nonlinear dissipative partial differential equations that have inertial manifolds. This means that the long-time behavior is equivalent to a certain finite system of ordinary differential equations. We investigate ways in which these finite systems can be approximated in theC 1 sense. Geometrically this may be interpreted as constructing manifolds in phase space that areC 1 close to the inertial manifold of the partial differential equation. Under such approximations the invariant hyperbolic sets of the global attractor persist.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   Spectral Conditions for Stability of One-Parameter Semigroups  

    Batty, C.J.K.
    Journal of differential equations v.127 no.1 ,pp. 87 - 96 , 1996 , 0022-0396 ,

    초록

    Let {S(t):t≥0} be aC 0 -semigroup on a Banach spaceYwith generatorBand {T(t):t≥0} be a boundedC 0 -semigroup on a Banach spaceXwith generatorA. Suppose thatσ(B)@?iRis countable,Pσ(A*)@?iRis empty and that there is a bounded linear operatorC:Y→Xwith dense range which intertwines the two semigroups. Then @?T(t)x@? X →0 ast→~, for eachxinX. This generalises results of W. Arendt and the author, Yu. I. Lyubich and Vu Quoc Phong, and Falun Huang

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   A Convex Entropy for a Hyperbolic System with Relaxation  

    Jin, S.
    Journal of differential equations v.127 no.1 ,pp. 97 - 109 , 1996 , 0022-0396 ,

    초록

    We explicitly construct a convex entropy function for a hyperbolic system with relaxation. This entropy is defined in the sense of Chen, Levermore, and Liu, which resembles Boltzman's H-Theorem for kinetic equations. This construction follows the idea of Suliciu's energy function for a rate-type mixed hyperbolic-elliptic system. Such an entropy will be useful in proving the entropy property of the relaxation schemes introduced by Jin and Xin for conservation laws.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   On a Class of Weakly Regular Singular Two-Point Boundary Value Problems, II  

    Pandey, R.K.
    Journal of differential equations v.127 no.1 ,pp. 110 - 123 , 1996 , 0022-0396 ,

    초록

    Existence of a unique solution of a class of weakly regular singular two point boundary value problems -(p(x)y')'=p(x)f(x, y), 0 x→0"+ y'(x)=0,y(b)=B, has been established, wherep(x) satisfies: (i) p(x)>0 on (0, b); (ii) p(x)@?C 1 (0, r), and for somer>b; (iii) xp'(x)/p(x) is analytic in {z:|z|

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   Structure of Riemann Solutions for 2-Dimensional Scalar Conservation Laws  

    Chen, G.Q. , Li, D. , Tan, D.
    Journal of differential equations v.127 no.1 ,pp. 124 - 147 , 1996 , 0022-0396 ,

    초록

    We study the structure of Riemann solutions for 2-dimensional scalar conservation laws. The Riemann data are three constants in three fan domains forming different angles. We study the dependence of the structure of the solution upon the value of the constants as well as the angles.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   On Location of Blow-Up of Ground States of Semilinear Elliptic Equations in RnInvolving Critical Sobolev Exponents  

    Wang, X.
    Journal of differential equations v.127 no.1 ,pp. 148 - 173 , 1996 , 0022-0396 ,

    초록

    We study the structure of Riemann solutions for 2-dimensional scalar conservation laws. The Riemann data are three constants in three fan domains forming different angles. We study the dependence of the structure of the solution upon the value of the constants as well as the angles.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   Nonlinear Stability of Travelling Wave Solutions for Viscoelastic Materials with Fading Memory  

    Hattori, H. , Kawashima, S.
    Journal of differential equations v.127 no.1 ,pp. 174 - 196 , 1996 , 0022-0396 ,

    초록

    In this paper, we shall discuss the stability of smooth monotone travelling wave solutions for viscoelastic materials with memory. It is known that a smooth monotone travelling wave solution exists for (1.1) if the end states are close and satisfy the Rankine-Hugoniot condition. For such a travelling wave, we shall show that if the initial data are close to a travelling wave solution, the solutions to (1.1) will approach the travelling wave solution in sup norm as the time goes to infinity. For the constitutive relations, we shall discuss two cases: convex and nonconvex.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [해외논문]   Existence and Asymptotic Behavior of Measure-Valued Solutions for Degenerate Conservation Laws  

    Chen, G.Q. , Frid, H.
    Journal of differential equations v.127 no.1 ,pp. 197 - 224 , 1996 , 0022-0396 ,

    초록

    We consider two classes of typical degenerate hyperbolic systems of conservation laws to provide a general approach for solving the existence and large-time asymptotic behavior of measure-valued solutions for initial-boundary value problems. Some existence theorems of the measure-valued solutions are established. The convergence of large time-averages of the measure-valued solutions to a Dirac mass, concentrated at the input state on the boundary, is proved for almost each fixed space variable. Although the measure-valued solutions of the initial-boundary problems may not be unique in general, our results indicate that the asymptotic equilibrium of these measure-valued solutions is unique.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지